# SDR UPS07848840

- Difficulty date: January 5, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 76,629 hours, 50,136 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RADIOGRAPHIC INSP DETECTED A CRACK ON THE LT WING AT STA XRS437.00 VERTICAL STIFFENER IN THE LEADING EDGE.  REMOVED REPAIR FROM VERTICAL STIFFENER IAW SRM 51-1-21.  FABRICATED AND INSTALLED REPAIR DOUBLER, AND REPAIR ANGLE AT LT WING STA XRS 437.00 VERTICAL STIFFENER IAW DWG 5770170-5, AND SRM'S 57-02-00 FIG 2, 51-1-4, AND 51-1-20D.
